Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19790
Title: On the MacLane cohomology for the ring of integers
Authors: Franjou, V
Pirashvili, T
First Published: 1-Jan-1998
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: TOPOLOGY, 1998, 37 (1), pp. 109-114
DOI Link: 10.1016/S0040-9383(97)00005-0
ISSN: 0040-9383
Links: http://hdl.handle.net/2381/19790
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.